# SDR 97ZZZX3383

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2643K
- Make and model: Cessna 180K
- Aircraft serial: 1805023
- System (JASC): 2571 · Battery Box Structure
- Part: Vent
- Condition: Plugged
- Location: Battery Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION, NOTICED CORROSION ON THE MAIN ELECTRICAL CONTACTOR AND THE STARTER RELAY.  SUSPECT THE BATTERY WAS VENTING OUT BY THE CABLES.  CHECKING THE BATERY BOX VENT, IT WAS FILLED WITH MUD DAUBER LARVA.  THIS AIRCRAFT HAD ACCUMULATED 36 HOURS SINCE THE LAST OVERHAUL.
